Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 6, 2014, 8:21 AM CDT for Caddo Parish, Louisiana; Harrison County, Panola County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2014, 8:21 AM CDT (13:21 UTC)
- Expired
- Apr 6, 2014, 9:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caddo Parish, LA, Harrison County, TX, Panola County, TX
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 1.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
375 WUUS54 KSHV 061321 SVRSHV LAC017-TXC203-365-061415- /O.NEW.KSHV.SV.W.0067.140406T1321Z-140406T1415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 821 AM CDT SUN APR 6 2014 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HARRISON COUNTY IN NORTHEAST TEXAS... EASTERN PANOLA COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF CARTHAGE... SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA... * UNTIL 915 AM CDT * AT 817 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARTHAGE...AND MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEBERRY...ELYSIAN FIELDS...WASKOM AND GREENWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3204 9423 3216 9439 3267 9410 3242 9373 TIME...MOT...LOC 1321Z 220DEG 41KT 3217 9425 $$ 06
2 follow-up statements
233
WWUS54 KSHV 061340
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 AM CDT SUN APR 6 2014
LAC017-TXC203-365-061415-
/O.CON.KSHV.SV.W.0067.000000T0000Z-140406T1415Z/
CADDO LA-HARRISON TX-PANOLA TX-
840 AM CDT SUN APR 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR PANOLA AND HARRISON COUNTIES...AND CADDO PARISH...
AT 837 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR DEBERRY...OR 17 MILES NORTHEAST OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
RIDGE...MOUNT OLIVE...WASKOM...JONESVILLE...GREENWOOD...LEIGH...
BETHANY AND CROSS LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
&&
LAT...LON 3233 9429 3267 9410 3242 9373 3220 9402
3220 9404 3218 9405 3218 9406
TIME...MOT...LOC 1340Z 220DEG 41KT 3233 9408
$$
09210
WWUS54 KSHV 061407
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 AM CDT SUN APR 6 2014
LAC017-TXC203-365-061416-
/O.EXP.KSHV.SV.W.0067.000000T0000Z-140406T1415Z/
CADDO LA-HARRISON TX-PANOLA TX-
907 AM CDT SUN APR 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR PANOLA AND HARRISON
COUNTIES...AND CADDO PARISH WILL EXPIRE AT 915 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
LAT...LON 3233 9429 3267 9410 3242 9373 3220 9402
3220 9404 3218 9405 3218 9406
TIME...MOT...LOC 1406Z 220DEG 41KT 3255 9385
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:43 AM CDT, 38 minutes earlier.
Area forecast discussion, Apr 6, 7:43 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 AM CDT SUN APR 6 2014
.UPDATE...
MINOR CHANGES TO WEATHER GRIDS INTO THE MID AFTERNOON FOR SEVERE
THUNDERSTORM WATCH. MAINLY FOR HAIL WITH GOLF BALLS ALREADY AT
HUDSON TEXAS. SOME DAMAGING WINDS MAY ALSO ACCOMPANY SOME OF THE
STRONGER THUNDERSTORMS AS THE WARM FRONT BEGINS TO LIFT INTO THE
SOUTHERN TIER OF CO/PA CURRENTLY STILL ALONG THE GULF COAST. /24/
&&
.AVIATION...
SHWRS AND TSTMS AREA WIDE...SOME WITH LARGE HAIL. IFR/MVFR/VFR IN
AND OUT WITH RAPIDLY CHANGING CONDITIONS ASSOCIATED WITH HEAVY
RAINFALL. LITTLE CHANGE UNTIL MID TO LATE CYCLE AS DRIER AIR ALOFT
MOVES OVERHEAD UNDER THE UPPER TROUGH OVER W TX AND NORTHERN
MEXICO ATTM. SFC WINDS WILL CONTINUE GENERALLY OUT OF THE EAST...E/NE
ALONG AND N OF I-20 AND E/SE SOUTH WITH STRONG WIND POSSIBLE IN
AND NEAR ANY STRONG TO SEVERE TSTMS. CLIMB WINDS ARE EASTERLY TO 3
OR 4 KFT...THEN BACK TO SOUTHWEST...MOISTURE RICH OFF THE PACIFIC.
/06/
&&
.PREV DISCUSSION... /ISSUED 600 AM CDT SUN APR 6 2014/
DISCUSSION...
NORTHEASTERLY SURFACE WINDS CONTINUE MAINLY NORTH OF I-20 WITH
MID TO UPPER 40S AND SOME LOW TO MID 50S ARE EDGING INTO SOUTHERN
AND FAR EASTERN AREAS ON EAST AND SOUTHEASTERLY...ALL GENERALLY LESS
THAN 10 MPH. THE SHREVEPORT 88D DOPPLER RADAR HAS SHOWN SMALLER
ELEMENTS SHOWERS AND ISOLATED THUNDERSTORMS CLUSTERING ALONG AND
SOUTH OF I-20 OVER THE PAST FEW HOURS. IN ADDITION...AN
ESTABLISHED CLUSTER OF THUNDERSTORMS IS SLIDING NORTHEASTWARD ALONG AND
NORTH OF I-30 IN NE TX. FARTHER BACK IN NORTH TEXAS...CLUSTERS OF
THUNDERSTORMS EXTEND TO OUR WEST FROM NEAR WACO TO WICHITA FALLS.
THE WATER VAPOR SHOWS THE MORE DIVERGENT AIR ALOFT OVER SOUTH
TEXAS ROTATING AROUND THE COMPLEX CLOSED UPPER LOWS OVER NM AND
THE OK/TX PANHANDLES. COPIOUS AMOUNTS OF PACIFIC MOISTURE WILL
FOCUS OVER MUCH OF THE FOUR STATE AREA FOR THE NEXT 12-18 AT LEAST
AND FAR EASTERN SECTIONS TO NEAR 24 HOURS. THE FLOOD WATCH REMAINS
AS ISSUED MAINLY FOR LOCATIONS WHERE SOIL MOISTURE IS ALREADY WET
FROM PREVIOUS HEAVY RAINFALL IN RECENT DAYS. OUR DEW POINTS ARE
CREEPING UP WITH THE WARMER RAINFALL AND WE HAVE BUMPED FORECAST
HIGHS FOR TODAY JUST A BIT...BUT STILL VARY A GOOD BIT IN SOME
CASES FROM NAM AND MAV GUIDANCE.
WPC QPF IS FOCUSED PRIMARILY OVER THE WATCH AREA AS WELL...BUT
TAPERS OFF AFTER...ESPECIALLY AFTER MIDNIGHT...QUICKLY FROM WEST
TO EAST. SOME WESTERN PORTIONS OF THE WATCH AREA MAY BE CANCELLED
DURING THE EVENING HOURS IF THIS WORKS OUT TO BE THE CASE.
GENERALLY SPEAKING...THE GFS AND NAM MODELS ARE IN AGREEMENT WITH
ONLY THE ECMWF KEEPING HIGHER QPF AMOUNTS OVER THE EAST THROUGH
12Z MONDAY.
A LARGE SURFACE HIGH WILL BEGIN TO BUILD INTO THE AREA A DAY LATER
ON TUESDAY AND WILL BRING ADDITIONAL RAINFALL WITH SHOWERS AND
SOME ISOLATED THUNDERSTORMS. ALL THIS BODES WELL FOR THE FOUR
STATE AREA/S LATE WINTER RAINFALL DEFICIT. THIS AREA OF SURFACE
HIGH PRESSURE WILL KEEP US DRY WITH OUR HIGHS AND LOWS BELOW EARLY
APRIL AVERAGES INTO MIDWEEK. WARMER TEMPERATURES ARE STILL EXPECTED
FOR LATE WEEK INTO NEXT WEEKEND AT WHICH TIME...MORE SHOWERS AND
THUNDERSTORMS WILL BECOME POSSIBLE OVER THE FOUR STATE AREA. MEX
GUIDANCE IS REASONABLE AND HAS BEEN BLENDED IN THE LONGER RANGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 52 66 48 67 44 / 60 20 30 20 0
MLU 56 69 48 65 42 / 80 20 30 40 0
DEQ 46 63 43 65 39 / 70 30 30 20 0
TXK 49 64 47 65 42 / 70 30 30 20 0
ELD 50 64 46 64 41 / 80 30 30 30 0
TYR 49 64 45 66 44 / 40 20 30 20 0
GGG 50 65 46 67 42 / 40 20 30 20 0
LFK 52 67 49 71 45 / 40 20 30 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: LAZ005-006-010>014-017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: TXZ152-153-165>167.
&&
24/06Hazardous weather outlook, Apr 6, 6:45 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 645 AM CDT SUN APR 6 2014 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-071145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE- 645 AM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...FOR PORTIONS OF NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT TODAY AND TONIGHT. SOME OF THE RAINFALL WILL BE HEAVY AT TIMES WITH ISOLATED FLASH FLOODING A POSSIBILITY IN LIGHT OF RECENT HEAVY RAINFALL AND THE ALREADY MOIST SOIL. ALSO...HAIL MAY ACCOMPANY ANY STRONG THUNDERSTORMS AND ASSOCIATED LIGHTNING IS ALWAYS A DANGER TO THOSE OUT IN THE ELEMENTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT. LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-149>153- 165>167-071145- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 645 AM CDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST AND NORTH CENTRAL LOUISIANA AND FOR DEEP EAST AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT TODAY AND TONIGHT. SOME OF THE RAINFALL WILL BE HEAVY AT TIMES WITH FLASH FLOODING A POSSIBILITY DUE TO ALREADY SATURATED SOIL. THE UPPER ATMOSPHERE IS GOING TO SEE AREAS OF LIFT EMBEDDED IN THE FLOW THIS MORNING AND EARLY AFTERNOON AND LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY ANY STRONG OR SEVERE THUNDERSTORMS. IN ADDITION...ASSOCIATED LIGHTNING IS ALWAYS A DANGER TO THOSE OUT IN THE ELEMENTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT. 24
In the hours before
Special weather statement, Apr 6, 6:01 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT SUN APR 6 2014
LAZ001>003-010>012-061200-
BIENVILLE-BOSSIER-CADDO-DE SOTO-RED RIVER-WEBSTER-
601 AM CDT SUN APR 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...DE SOTO...CADDO...BOSSIER...BIENVILLE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
KINGSTON...HEFLIN...NINOCK...AND RINGGOLD...
AT 557 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTH OF STONEWALL...
MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
906Local storm report, Apr 6, 7:17 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 AM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM HAIL HUDSON 31.33N 94.80W
04/06/2014 E1.75 INCH ANGELINA TX 911 CALL CENTER
&&
EVENT NUMBER SHV1400235
10Local storm report, Apr 6, 7:53 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
753 AM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 9 SW CHIRENO 31.41N 94.45W
04/06/2014 E0.50 INCH NACOGDOCHES TX TRAINED SPOTTER
&&
EVENT NUMBER SHV1400236
10Local storm report, Apr 6, 8:01 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
801 AM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM HAIL 7 E FLORIEN 31.45N 93.34W
04/06/2014 E1.00 INCH SABINE LA LAW ENFORCEMENT
&&
EVENT NUMBER SHV1400237
10Local storm report, Apr 6, 8:19 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 AM CDT SUN APR 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM HAIL 9 SW CHIRENO 31.41N 94.45W
04/06/2014 E0.50 INCH NACOGDOCHES TX AMATEUR RADIO
&&
EVENT NUMBER SHV1400238
10The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:05 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 55 min |
| Apr 6, 8:09 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 66 min |
| Apr 6, 9:14 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 2 hr |
| Apr 6, 3:17 PM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Natchitoches and 3 more | 4 hr |
| Apr 6, 7:13 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 62 min |
| Apr 6, 8:29 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith, Upshur, Wood | 46 min |
| Apr 6, 9:49 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 41 min |
| Apr 6, 10:05 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 40 min |
| Apr 6, 10:41 AM CDT | Areal Flood Advisory | SHV | Smith | 2 hr |
| Apr 6, 11:45 AM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Marion, Rusk, Smith, Upshur | 60 min |
| Apr 6, 12:06 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 5 hr |
| Apr 6, 1:16 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 59 min |
| Apr 6, 3:53 PM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 112 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.